• Content count

  • Joined

  • Last visited

Community Reputation

0 Neutral

About Angra85

  • Rank
    New Member

Angra85's Activity

  1. Angra85 added a gallery image in Accutane (isotretinoin) gallery   

    me before my face exploded

    In album: 3 months on accutane

    4 images in this album
    • 0
  2. Angra85 added a comment on a gallery image 3   

    • 0
  3. Angra85 added a topic in Prescription acne medications   

    marijuana and accutane
    i started taking accutane about 3 months ago.i was also smoking marijuana everyday before starting accutane. after i went to the derm she told me no drugs or alcohol and i said fine. for the first month i completely quit smoking and drinking but into the second month i started smoking again here and there and eventually everyday, after that my acne seemed to get worse but i wasnt sure if marijuana was causing this or not. so at the beginning of the thrid month i quit smoking again, and still havent smoked and im halfway through the third month and my acne doesnt look like its getting any better and i even have a few new pimples on top of the pimples i got from the major ourbreak during the first month of accutane. and i was wondering does marijuana affect the performance of accutane or do they just not want you using it because of the psychological effects of accutane?
    • 6 replies
  4. Angra85 added a post in a topic 3 months into accutane   

    40mg a day.
    • 0
  5. Angra85 added a post in a topic 3 months into accutane   

    I guess most of the depression has to do with my acne, but im feeling more and more depressed because ever since i started taking acctuane my acne has gotten worse with little improvement, i even got a few cysts too and i never you use to get those.but i know the feeling of not wanting to leave your house, it is even affecting my performance at work. i work in a resturant and i have to be around people all day and sometimes i just cant stand it because i dont want anyone to see me looking like this.its a horrible feeling, i just want to be able to live my life and do the things i enjoy but i just cant.acne has taken away most of my teen years, there is so much i want to do and so much i wanted to do but thats pretty much all down the drain until my acne is finally gone. hopefully that will be at the end of the next 3 and half months when ill finally be done taking accutane
    • 0
  6. Angra85 added a topic in Prescription acne medications   

    3 months into accutane
    so ive been on accutane for 3 months now.during the first month my acne a lot worse and during the second month it started getting a lot better.about halfway into the second month its started getting really bad the end of the scond month it started to clear up gradually and it still is about halfway through the 3rd month.some of the side effects im feeling are really bad depression, and it only seems to hit me really late at night but sometimes it comes during the day.also my body feels weaker and when i wake up in the morning i feel really dizzy and have blurry vision, i feel like im in a lips are also getting extremely chapped and dry and they are peeling so bad that my lips have reduced in size about half of what they were,has anyone else had this problem?and will they go back to normal when i am done taking accutane?
    • 6 replies